Facts About Gynecomastia

Gynecomastia can be very unpleasant to those who experience it. This unpleasant condition refers to the development of feminine like breasts in men. The cause of gynecomastia is commonly attributed to the abuse of Risperdal amongst young adolescent boys. However, it involves the development of male-like breasts and the frequent secretion of milk secretions from the nipples. Male breasts are often caused by a high level of the male hormone prolactin, which controls breast tissue increase in males. If you are suffering from gynecomastia, then you will exactly know what I am talking about.

There are several causes of gynecomastia, but one is not related to any drugs or hormonal medicines, and that is obesity. Although obesity is directly related to hormone levels, this is not considered an issue if you are not overweight. You will see that most gynecomastia sufferers are either overweight or obese. If you are trying to lose weight to get rid of this condition, you must first consult your doctor and advise the best way forward. Your doctor might prescribe some form of medication for your obese state.

The other possible cause of gynecomastia is the increase in the levels of estrogen in men. The estrogen hormone plays an integral part in a man’s reproductive system. So if estrogen levels increase, this will cause a man’s reproductive system to respond by producing more testosterone. Testosterone is the male hormone that controls muscle growth and other aspects of the male body. So when estrogen levels increase, then testosterone levels also increase. It can have many negative implications and is why it is illegal to use certain hormones as female sex hormones.

One of the medications that can cause Gynecomastia South Australia to develop is estrogen and progestin combinations. If you are taking these medications, you must discuss your condition with your doctor in full. Your physician will be able to determine if these medications are the root cause of your symptoms. It may be necessary for you to switch to another medication that works better with your body.

Certain medications, such as antidepressants, can be linked to gynecomastia development. Some studies have indicated that the interaction between estrogen and androgens can increase the risk of developing gynecomastia. These medications are well known to help control mood swings and other side effects of menopause and the removal of the ovaries. In these cases, there’s no need to stop taking your medications; they are just adjusted to work better with your body. It does not mean that you cannot take them at all, but you should get a second opinion and maybe even see your doctor about using other medications in conjunction with them.

Another common cause of gynecomastia is when there is an imbalance of the hormones estrogen and testosterone. When an imbalance is evident, it can cause the pituitary gland to release more androgens than usually. When this happens, the liver then has difficulty breaking down and releasing the hormones estrogen and testosterone. So there is the theory that this increased androgen activity causes the swelling in the breast gland tissue that we refer to as gynecomastia.